# SDR DALA13039620949

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Camshaft
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE EMERGENCY ESCAPE PATH TAILCONE RELEASE CABLE CAM SHAFT HAD CORRODED HARDWARE.   THE NUTS WERE REPLACED AND THE SYSTEM WAS ADJUSTED.
